# SDR CA960408503

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 747433
- System (JASC): 5540 · Rudder Structure
- Part: Stiffener
- Part number: 173U10203
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)LOWER RUDDER, LOWER HINGE STIFFENER FITTING CRACKED. REPLACED.
